AMS eContent Search Results
Matches for: msc=(11G05) AND publication=(mcom)
Sort order: Date
     

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Christian Wuthrich. Numerical modular symbols for elliptic curves. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Andrzej Dąbrowski and Lucjan Szymaszkiewicz. Orders of Tate-Shafarevich groups for the Neumann-Setzer type elliptic curves. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Enrique González-Jiménez and Álvaro Lozano-Robledo. On the torsion of rational elliptic curves over quartic fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Peter Bruin and Andrea Ferraguti. On $L$-functions of quadratic $\mathbb{Q}$-curves. Math. Comp. 87 (2018) 459-499.
Abstract, references, and article information   
View Article: PDF

[5] Harris B. Daniels, Álvaro Lozano-Robledo, Filip Najman and Andrew V. Sutherland. Torsion subgroups of rational elliptic curves over the compositum of all cubic fields. Math. Comp. 87 (2018) 425-458.
Abstract, references, and article information   
View Article: PDF

[6] King Cheong Fung and Ben Kane. On sign changes of cusp forms and the halting of an algorithm to construct a supersingular elliptic curve with a given endomorphism ring. Math. Comp. 87 (2018) 501-514.
Abstract, references, and article information   
View Article: PDF

[7] Tom Fisher. Higher descents on an elliptic curve with a rational 2-torsion point. Math. Comp. 86 (2017) 2493-2518.
Abstract, references, and article information   
View Article: PDF

[8] Michael A. Bennett and Nicolas Billerey. Sums of two $S$-units via Frey-Hellegouarch curves. Math. Comp. 86 (2017) 1375-1401.
Abstract, references, and article information   
View Article: PDF

[9] Hao Chen. Computing the Mazur and Swinnerton-Dyer critical subgroup of elliptic curves. Math. Comp. 85 (2016) 2499-2514.
Abstract, references, and article information
View Article: PDF

[10] Dustin Moody and Daniel Shumow. Analogues of V\'elu's formulas for isogenies on alternate models of elliptic curves. Math. Comp. 85 (2016) 1929-1951.
Abstract, references, and article information   
View Article: PDF

[11] Daeyeol Jeon. Families of elliptic curves over cyclic cubic number fields with prescribed torsion. Math. Comp. 85 (2016) 1485-1502.
Abstract, references, and article information   
View Article: PDF

[12] Alexander Abatzoglou, Alice Silverberg, Andrew V. Sutherland and Angela Wong. A framework for deterministic primality proving using elliptic curves with complex multiplication. Math. Comp. 85 (2016) 1461-1483.
Abstract, references, and article information   
View Article: PDF

[13] Henri Darmon, Michael Daub, Sam Lichtenstein and Victor Rotger. Algorithms for Chow-Heegner points via iterated integrals. Math. Comp. 84 (2015) 2505-2547. MR 3356037.
Abstract, references, and article information   
View Article: PDF

[14] Jennifer S. Balakrishnan, Mirela Çiperiani and William Stein. $p$-adic heights of Heegner points and $\Lambda$-adic regulators. Math. Comp. 84 (2015) 923-954.
Abstract, references, and article information   
View Article: PDF

[15] J. E. Cremona, T. A. Fisher, C. O’Neil, D. Simon and M. Stoll. Explicit $n$-descent on elliptic curves III. Algorithms. Math. Comp. 84 (2015) 895-922.
Abstract, references, and article information   
View Article: PDF

[16] San Ling, Enver Ozdemir and Chaoping Xing. A relation between embedding degrees and class numbers of binary quadratic forms. Math. Comp. 83 (2014) 3001-3004.
Abstract, references, and article information   
View Article: PDF

[17] David Corwin, Tony Feng, Zane Kun Li and Sarah Trebat-Leder. Elliptic curves with full 2-torsion and maximal adelic Galois representations. Math. Comp. 83 (2014) 2925-2951.
Abstract, references, and article information   
View Article: PDF

[18] Valéry Mahé. Prime power terms in elliptic divisibility sequences. Math. Comp. 83 (2014) 1951-1991.
Abstract, references, and article information   
View Article: PDF

[19] Maciej Ulas. On some Diophantine systems involving symmetric polynomials. Math. Comp. 83 (2014) 1915-1930.
Abstract, references, and article information   
View Article: PDF

[20] Brendan Creutz. Second $p$-descents on elliptic curves. Math. Comp. 83 (2014) 365-409.
Abstract, references, and article information   
View Article: PDF

[21] Daniel J. Bernstein, Peter Birkner, Tanja Lange and Christiane Peters. ECM using Edwards curves. Math. Comp. 82 (2013) 1139-1179.
Abstract, references, and article information
View Article: PDF

[22] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[23] Robert L. Miller and Michael Stoll. Explicit isogeny descent on elliptic curves. Math. Comp. 82 (2013) 513-529. MR 2983034.
Abstract, references, and article information   
View Article: PDF

[24] Yong Zhang and Tianxin Cai. n-tuples of positive integers with the same sum and the same product. Math. Comp. 82 (2013) 617-623. MR 2983039.
Abstract, references, and article information   
View Article: PDF

[25] T. A. Fisher and G. F. Sills. Local solubility and height bounds for coverings of elliptic curves. Math. Comp. 81 (2012) 1635-1662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Werner Bley. Numerical evidence for the equivariant Birch and Swinnerton-Dyer conjecture (Part II). Math. Comp. 81 (2012) 1681-1705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Konstantinos A. Draziotis. Integer points on the curve $Y^{2}=X^{3}\pm p^{k}X$. Math. Comp. 75 (2006) 1493-1505. MR 2219040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Konstantinos Draziotis and Dimitrios Poulakis. Practical solution of the Diophantine equation $y^2 = x(x+2^ap^b)(x-2^ap^b)$. Math. Comp. 75 (2006) 1585-1593. MR 2219047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Graham Everest and Helen King. Prime powers in elliptic divisibility sequences. Math. Comp. 74 (2005) 2061-2071. MR 2164113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Samir Siksek. On standardized models of isogenous elliptic curves. Math. Comp. 74 (2005) 949-951. MR 2114657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3

American Mathematical Society